The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2004 | 2002 | 1999 | 1992
Number of items: 5.

2011

Jones, M. C.; Rosco, J. F. and Pewsey, Arthur (2011). Skewness-invariant measures of kurtosis. The American Statistician, 65(2) pp. 89–95.

2004

Jones, Chris (2004). Letter commenting on Hazelton, M.L. (2003), 'A graphical tool for assessing normality'. The American Statistician, 58, pp. 176–177.

2002

Jones, M. C. (2002). On Khintchine's theorem and its place in random variate generation. The American Statistician, 56(4) pp. 304–307.

1999

Jones, M. C. (1999). Distributional relationships arising from simple trigonometric formulas. The American Statistician, 53(2) pp. 99–102.

1992

Jones, M. C. and Rice, John A. (1992). Displaying the important features of large collections of similar curves. The American Statistician, 46(2) pp. 140–145.

This list was generated on Wed Jul 23 21:38:23 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk